From dimension estimation to asymptotics of dependent U - statistics

SA Borovkova, R Burton, H Dehling

Research output: Contribution to journalArticleScientificpeer-review

Original languageUndefined/Unknown
Pages (from-to)1-34
Number of pages34
JournalLimit theorems
Issue number10
Publication statusPublished - 2001

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • ZX Nader te bep. ivm conversie

Cite this

Borovkova, SA., Burton, R., & Dehling, H. (2001). From dimension estimation to asymptotics of dependent U - statistics. Limit theorems, (10), 1-34.